Journal of Mathematical Finance

Vol.2 No.1(2012), Paper ID 17585, 7 pages

DOI:10.4236/jmf.2012.21003

 

On the Consistency of a Firm’s Value with a Lognormal Diffusion Process

 

Andrew M. K. Cheung, Van Son Lai

 

Department of Finance, Fairleigh Dickinson University, Vancouver, Canada
Department of Finance, Laval University, Quebec, Canada

 

Copyright © 2012 Andrew M. K. Cheung, Van Son Lai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Cheung and V. Lai, "On the Consistency of a Firm’s Value with a Lognormal Diffusion Process," Journal of Mathematical Finance, Vol. 2 No. 1, 2012, pp. 31-37. doi: 10.4236/jmf.2012.21003.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.